# SDR UALA2012112906851

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 39,080 hours, 15,996 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  BIRD STRIKE, ACP BIRD STRIKE INSP PER AMM 05-51-14.  FOUND LEFT NR 2 SLAT WITH DAMAGE SEE LOG 4 NO OTHER DAMAGE NOTED ON AIRCRAFT OR ENGINES.
